# SDR UIEA2025032500385

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 106,450 hours, 17,195 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BS 1480 B/HEAD VERTICAL WEB I/B AREA FOUND CRACK( VERTICAL WEB CRACK AREA REPAIRED A PER SRM 53-40-08-2R-1 REPAIR FIG 201 AND RI-53-40-17541 REV B. NO FURTHER DEFECTS NOTED )
